# SDR CA000801005

- Difficulty date: July 18, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 12,124 hours
- Engine: Pwa PT6T3B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 209062501005
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN CRUISE FLIGHT THE C BOX OIL PRESSURE LIGHT ILLUMINATED. THE PILOT THEN LOOKED AT THE PRESSURE GAUGE AND SAW IT FLUCTUATING. THE HELICOPTER WAS LANDED WITHOUT INCIDENT. UPON GROUND RUN THE AME NOTICED OIL STREAMING FROM THE OIL COOLER.
